# SDR SWIA200616915

- Difficulty date: July 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 14,685 hours, 19,409 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Chain
- Part number: 52991
- Part serial: 302385
- Condition: Corroded
- Location: Lt Elevator Trim
- Part time: 3,191 hours, 4,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM ACTUATOR CHAIN CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED LEFT ELEVATOR TRIM ACTUATOR IAW EMB120 MM 27-32-01.
